Alert archive / Illinois / Beach Hazards Statements in 2023

Beach Hazards Statement 4, NWS Chicago, IL

June 14, 2023Cook County, Lake County, Illinois; Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jun 14, 2023, 2:59 PM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Jun 15, 2023, 10:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2023, 2:59 PM CDT (19:59 UTC)
In effect from
Jun 15, 2023, 10:00 AM CDT
Expired
Jun 16, 2023, 9:00 PM CDT
In force
35 hr
Issued by
NWS Chicago, IL

Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WHUS43 KLOT 141959
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
259 PM CDT Wed Jun 14 2023

ILZ006-103-104-INZ001-002-150400-
/O.NEW.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
259 PM CDT Wed Jun 14 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 3 to 6 ft.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...From Thursday afternoon through Friday morning.

* IMPACTS...Swimming conditions will be life threatening,
  especially for inexperienced swimmers. For information on swim
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
10 follow-up statements
361 
WHUS43 KLOT 150343
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
1043 PM CDT Wed Jun 14 2023

ILZ006-103-104-INZ001-002-151145-
/O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
1043 PM CDT Wed Jun 14 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH FRIDAY MORNING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 3 to 6 ft.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook 
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...From Thursday afternoon through Friday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
720 
WHUS43 KLOT 150801
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
301 AM CDT Thu Jun 15 2023

ILZ006-103-104-INZ001-002-151615-
/O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
301 AM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH FRIDAY MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...In Illinois, Lake IL, Northern Cook and Central Cook 
  Counties. In Indiana, Lake IN and Porter Counties.

* WHEN...From noon CDT today through Friday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
328 
WHUS43 KLOT 151445
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
945 AM CDT Thu Jun 15 2023

ILZ006-103-104-152245-
/O.EXT.KLOT.BH.S.0004.230615T1500Z-230616T1500Z/
Lake IL-Northern Cook-Central Cook-
945 AM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake IL, Northern Cook and Central Cook Counties.

* WHEN...Through Friday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

INZ001-002-152245-
/O.CON.KLOT.BH.S.0004.230615T1700Z-230616T1500Z/
Lake IN-Porter-
945 AM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...Through Friday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
552 
WHUS43 KLOT 152030
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
330 PM CDT Thu Jun 15 2023

INZ001-002-160430-
/O.EXT.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/
Lake IN-Porter-
330 PM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake and Porter Counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

ILZ006-103-104-160430-
/O.EXT.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/
Lake IL-Northern Cook-Central Cook-
330 PM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake, Northern Cook and Central Cook Counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
909 
WHUS43 KLOT 160120
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
820 PM CDT Thu Jun 15 2023

INZ001-002-160930-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/
Lake IN-Porter-
820 PM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake and Porter Counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

ILZ006-103-104-160930-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/
Lake IL-Northern Cook-Central Cook-
820 PM CDT Thu Jun 15 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Lake, Northern Cook and Central Cook Counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
984 
WHUS43 KLOT 160835
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
335 AM CDT Fri Jun 16 2023

INZ001-002-161645-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/
Lake IN-Porter-
335 AM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 6 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...Through this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

ILZ006-103-104-161645-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/
Lake IL-Northern Cook-Central Cook-
335 AM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 6 ft expected.

* WHERE...Lake IL, Northern Cook and Central Cook Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
590 
WHUS43 KLOT 161405
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
905 AM CDT Fri Jun 16 2023

INZ001-002-162100-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/
Lake IN-Porter-
905 AM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 6 ft expected.

* WHERE...Lake and Porter Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

ILZ006-103-104-161800-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/
Lake IL-Northern Cook-Central Cook-
905 AM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 3 to 6 ft expected.

* WHERE...Lake, Northern Cook and Central Cook Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
559 
WHUS43 KLOT 161743
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
1243 PM CDT Fri Jun 16 2023

ILZ006-103-104-161845-
/O.EXP.KLOT.BH.S.0004.000000T0000Z-230616T1800Z/
Lake IL-Northern Cook-Central Cook-
1243 PM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 1 PM CDT THIS
AFTERNOON...

Wave heights are below 4 feet and diminishing, allowing the
statement to expire.

$$

INZ001-002-162100-
/O.CON.KLOT.BH.S.0004.000000T0000Z-230616T2100Z/
Lake IN-Porter-
1243 PM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 3 to 6 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
863 
WHUS43 KLOT 161954
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
254 PM CDT Fri Jun 16 2023

INZ001-002-170200-
/O.EXT.KLOT.BH.S.0004.000000T0000Z-230617T0200Z/
Lake IN-Porter-
254 PM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 3 to 5 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
696 
WHUS43 KLOT 170150
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
850 PM CDT Fri Jun 16 2023

INZ001-002-170300-
/O.EXP.KLOT.BH.S.0004.000000T0000Z-230617T0200Z/
Lake IN-Porter-
850 PM CDT Fri Jun 16 2023

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds and waves have diminished along the Indiana Lake Michigan
shore. Therefore, the Beach Hazards Statement will be allowed to
expire as scheduled at 9 pm.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 14, 1:13 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 14, 1:13 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
113 PM CDT Wed Jun 14 2023

.SHORT TERM...
Issued at 250 AM CDT Wed Jun 14 2023

Through Thursday...

Pretty quiet in the short term here with the pesky cutoff upper
low finally headed eastbound. Cloud cover should gradually thin
through the morning, although stratus will likely hang on a bit
longer across far NE IL and NW IN. The only minor change to the
forecast today was to add in some very low chances for a few
showers this afternoon. Guidance is generally in pretty good
agreement suggesting upper 50s dewpoints will pool inland of the
lake breeze today which may be just sufficient to result in
things becoming uncapped to surface-based parcels with diurnal
heating. With a lack of notable large scale forcing present, looks
like any coverage should be extremely limited today. Finally,
seeing a smattering of MVFR visibility reports (Haze) across
northern Minnesota, probably in association with wildfire smoke.
With the greatest concentrations of near-surface smoke readings
per RAP/HRRR output forecast to remain north and west of us today,
suspect most smoke will remain aloft and have reflected this with
some increased cloud cover (outside of thicker diurnal cumulus
fields).

A low amplitude shortwave will scrape across the southern parts of
Lake Michigan tonight and noting a decent response along the
300-305 K theta surfaces in the form of increasing isentropic
upglide. A few pieces of guidance show the 800-700 mb layer
moistening just enough to support some freely-ascending parcels
forced above 700 mb. At this point, think things will remain dry
overnight across NE IL and out over the lake with the greatest
mid-level moisture displaced a bit farther north.

The main story on Thursday will be another robust lake-charged
cold front and--depending on where you are--some significant
afternoon cooling. While timing differences on the order of 2-3
hours remain across the guidance suite, the general idea is for
FROPA near the lake late Thursday morning/midday before pushing
southward through the afternoon. Small timing shifts will result
in a big temperature bust potential, mainly north and east of
I-90/right at the lake (slower arrival will allow temperatures to
rocket notably higher than currently advertised). Temperature
drops on the order or 15 degrees in an hour will be possible with
the frontal passage.

Continue to suspect this will be a largely dry FROPA as dewpoints
don't look particularly high, and may attempt to mix down some
during the late morning and afternoon, limiting the reservoir of
uncapped surface based instability. There is some indication that
pockets of higher dewpoints may attempt to pool immediately ahead
of the surging boundary though, and for this reason have elected
to maintain a slight chance of showers/storms through the
afternoon.

Carlaw

&&

.LONG TERM...
Issued at 250 AM CDT Wed Jun 14 2023

Thursday night through Tuesday...

Cooler overnight lows are in store Thursday night in the wake of
the lake enhanced cold frontal passage with temperatures dipping
into the lower 50s away from of the urban core of Chicago, in fact
some interior northern Illinois locales may dip into the 40s!
Continued steady onshore flow on Friday will help keep lake
adjacent counties cooler in the 70s (60s along the shore), though
further inland may still manage to warm into the lower 80s.

Much of the extended period will be influenced by upper ridging
and associated surface high pressure keeping much of the area warm
and dry through at least Sunday morning. With continued long-
range operational model support for dry conditions through Sunday
morning, removed the blended precip chances for the entire Chicago
metro, while hanging on to slight chances on the western and
southern forecast area edge where ensemble guidance still hangs on
to low-end probabilities for showers. An embedded southern stream
wave could lift showers into areas mainly south of I-80 during
the Sunday-Monday period, which is supported by the 00Z ECMWF as
the wave stalls somewhere along the Ohio Valley. Accordingly
couldn't justify fully removing precip chances areawide Sunday and
Monday, though did lower them some in the far northeast. A
scenario where we remain dry across the Chicago metro through the
entire extended period is certainly possible.

Easterly winds will prevail with the center of the sprawling
Great Lakes/Canadian surface high locked in place. This will
continue our "cooler near the lake" messaging reinforced by
afternoon lake breeze pushes. Temperatures inland look to warm in
the mid to upper 80s, perhaps with the exception being Sunday or
Monday depending on if shower coverage expands a bit further north
into the area reducing some of our warming potential.

Petr

&&

.AVIATION...
For the 18Z TAFs...

Main questions for this afternoon involve ceiling heights and wind
directions.  The MVFR deck at ORD/MDW/GYY has shown signs of
breaking up and has briefly done so already, so the thinking is that
this will continue to be the trend.  Elected to start with SCT
rather than BKN in the lowest layer based on visible satellite
imagery, but there could be an early initial period where the BKN
hangs on a bit longer.

Winds this afternoon are light and almost somewhat variable, though
locations closest to the lake are seeing some influence from onshore
flow. RFD is already northwest and the rest of the locations will be
trending that way by tomorrow morning.  Around mid-day tomorrow,
beyond the current TAF period for all but ORD and MDW, a front
pushes off the lake and quickly turns winds northeasterly again.

The previous forecast also showed a period of MVFR cigs tomorrow
morning for some of the Chicago area terminals ahead of the front,
but more current guidance has somewhat less support for this, so
elected to back off to FEW for now. Would not be surprised to
see later updates refine this and add it back in.

Lenning

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 14, 10:04 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1004 AM CDT Wed Jun 14 2023

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-151515-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1004 AM CDT Wed Jun 14 2023 /1104 AM EDT Wed Jun 14 2023/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday, Sunday Night, and Tuesday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-151515-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1004 AM CDT Wed Jun 14 2023

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Thunderstorm Risk.

DK

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:16 PM CDTSmall Craft AdvisoryLOT46 hr

Nearby

Beach Hazards Statements in Illinois, 2023Beach Hazards Statements in Indiana, 2023Every beach hazards statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.